Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 33, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 30, 2010, 3:21 PM CDT for Benton County, Carroll County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 3:21 PM CDT (20:21 UTC)
- Expired
- Apr 30, 2010, 3:43 PM CDT
- In force
- 22 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 1:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS54 KTSA 302021
SVRTSA
ARC007-015-302100-
/O.NEW.KTSA.SV.W.0033.100430T2021Z-100430T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 400 PM CDT
* AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARFIELD...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BEAVER...BERRYVILLE...EUREKA SPRINGS...GARFIELD...GATEWAY...
GRANDVIEW...OAK GROVE...PEA RIDGE...URBANETTE AND WAR EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3636 9330 3630 9365 3631 9386 3626 9387
3624 9399 3649 9426 3650 9422 3650 9330
TIME...MOT...LOC 2021Z 243DEG 49KT 3643 9394
$$2 follow-up statements
561
WWUS54 KTSA 302035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI APR 30 2010
ARC007-302045-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-100430T2100Z/
BENTON AR-
335 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
LAT...LON 3640 9363 3636 9386 3650 9385 3650 9345
3650 9330
TIME...MOT...LOC 2035Z 243DEG 49KT 3651 9373
$$
ARC015-302100-
/O.CON.KTSA.SV.W.0033.000000T0000Z-100430T2100Z/
CARROLL AR-
335 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL COUNTY
CONTINUES...
AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GRANDVIEW...PLEASANT RIDGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN CARROLL COUNTY.
&&
LAT...LON 3640 9363 3636 9386 3650 9385 3650 9345
3650 9330
TIME...MOT...LOC 2035Z 243DEG 49KT 3651 9373
$$748
WWUS54 KTSA 302043
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT FRI APR 30 2010
ARC015-302053-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-100430T2100Z/
CARROLL AR-
343 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8PM.
LAT...LON 3640 9363 3636 9386 3650 9385 3650 9345
3650 9330
TIME...MOT...LOC 2043Z 243DEG 49KT 3656 9361
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:00 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 30, 3:00 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 300 PM CDT FRI APR 30 2010 .DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ALONG PACIFIC FRONT/DRYLINE STRETCHING FROM FAR NWRN AR INTO SERN OK. LOW LEVEL MOISTURE IS OBVIOUS...WITH SFC DEWPOINTS RUNNING CLOSE TO 70F IN SE OK...AND THUNDERSTORMS HAVE SHOWN A SIGNIFICANT INCREASE IN INTENSITY OVER THE PAST 1-2 HOURS. WITH SFC BASED CAPES RUNNING AROUND 1500 J/KG AND STRONG SHEAR IN PLACE (0-6KM SHEAR AROUND 50KTS)...EXPECT SEVERE THUNDERSTORMS TO CONTINUE THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING BEFORE EXITING THE FORECAST AREA. DISCRETE SUPERCELL DEVELOPMENT...INCLUDING A TORNADIC POTENTIAL...WILL BE POSSIBLE. FOR TOMORROW...WEAK SURFACE FRONT/DEWPOINT BOUNDARY SHOULD LAY ACROSS SE OK/WCNTRL AR SATURDAY MORNING...AND MAY LIFT N SOME IN RESPONSE TO SFC PRESSURE FALLS/WEAK CYCLOGENESIS OVER ERN TX. WEAK CAP WILL LIKELY EXIST S OF THE BOUNDARY EARLY IN THE DAY...BUT SHOULD EVENTUALLY DEVELOP ENOUGH INSTABILITY FOR SCT TSTM DEVELOP IN THE WARM SECTOR BY LATE MORNING OR EARLY AFTERNOON. FORECAST BULK SHEAR APPEARS SUFFICIENT TO SUPPORT A FEW SEVERE STORMS...MAINLY ACROSS FAR SERN OK INTO WCNTRL AR. BULK OF SHORT RANGE GUIDANCE ALSO DEVELOP A PROMINENT ZONE OF ISENTROPIC UPLIFT (300-305K SFC) ACROSS CNTRL OK...WITH A SECONDARY BAND OF PRECIPITATION DEVELOPING FROM CNTRL OK INTO NE OK LATE IN THE DAY AND INTO THE EVENING. UPPER FLOW REMAINS SWLY INTO SUNDAY...ALTHOUGH BEST LOW-LEVEL MOISTURE SHOULD BE SHUNTED TO OUR E BY THIS TIME. WILL HANG ON TO SOME LOW POPS MAINLY ACROSS FAR ERN OK AND WRN AR. WEAK SFC BOUNDARY MAKES A RUN AT THE AREA ON MONDAY...BUT PLAN ON KEEPING FORECAST DRY AS MOISTURE REMAINS MARGINAL. EXTENDED... A PIECE OF THE MEAN WRN TROF SHOULD BREAK OFF AND PUSH E ACROSS TX MONDAY NIGHT INTO TUESDAY. CURRENT THINKING IS THAT THIS SYSTEM SHOULD REMAIN JUST FAR ENOUGH S TO PRECLUDE POPS FOR OUR AREA. 12Z ECMWF/GFS IN REASONABLE AGREEMENT FOR THE REMAINDER OF THE WEEK. SLY FLOW AHEAD OF APPROACHING FRONT WILL BE FAVORABLE FOR VERY WARM AFTERNOON TEMPS BOTH TUESDAY AND WEDNESDAY. DIFFERENCES NOTED IN TIMING OF FRONT BY THURSDAY...AND HAVE SIDE WITH THE SLOWER ECMWF FOR NOW. COOLER WEATHER LIKELY BY THE END OF THE WEEK AS THE FRONT FINALLY PUSHES S OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 71 49 74 / 10 70 40 10 FSM 64 75 54 72 / 50 80 60 20 MLC 57 72 49 74 / 10 70 40 10 BVO 46 67 45 73 / 10 70 40 10 FYV 57 72 49 68 / 50 80 60 20 BYV 58 74 51 69 / 60 80 70 20 MKO 55 72 49 73 / 10 70 40 10 MIO 51 71 48 72 / 10 60 50 10 F10 54 71 49 74 / 10 70 40 10 HHW 64 75 51 75 / 20 80 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Apr 30, 1:03 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 103 PM CDT FRI APR 30 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT FRI APR 30 2010 ...STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST OF A BENTONVILLE TO HUGO LINE. ONSET...AFTER 2 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 2PM. DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE ACCOMPANIED A SLOW MOVING COLD FRONT AS IT HAS TRUDGED SOUTHEAST ACROSS NORTHEAST OKLAHOMA TODAY. SOUTHEAST OF THE AREA OF PRECIPITATION THE ATMOSPHERE REMAINS RELATIVELY UNDISTURBED. CURRENTLY... AT EARLY AFTERNOON... TEMPERATURES ACROSS THIS AREA OF CONCERN ARE APPROACHING OR HAVE EXCEEDED 80 DEGREES. DEWPOINTS ARE IN THE HIGH 60S AND LOWER 70S. THIS AREA WILL BE SUSCEPTIBLE TO DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE... INCLUDING A LIMITED CHANCE FOR TORNADOES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AS THE FRONT REMAINS RELATIVELY STATIONARY ACROSS THE REGION... SEVERE THUNDERSTORM CHANCES WILL CONTINUE INTO SATURDAY OVER FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. THE WEATHER PATTERN ALOFT WILL CONTINUE TO SUPPORT SCATTERED THUNDERSTORM CHANCES THROUGH MONDAY... THOUGH THE RISK OF SEVERE WEATHER WILL DECREASE AS THE COLD FRONT EVENTUALLY PUSHES FURTHER SOUTH. BREEZY CONDITIONS WILL RETURN NEXT WEEK WITH SOUTHERLY WINDS INCREASING ALONG WITH WARMER TEMPERATURES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 30, 1:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT FRI APR 30 2010
OKZ057-058-061>063-301915-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
140 PM CDT FRI APR 30 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...NORTHWESTERN DELAWARE...CRAIG...SOUTHERN
OTTAWA AND NORTHEASTERN MAYES
AT 140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF ADAIR...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...MIAMI...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...VINITA...KETCHUM...BIG CABIN...
WHITE OAK...BLUEJACKET...WELCH...ADAIR AND PENSACOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3689 9479 3668 9462 3637 9526 3651 9539
3698 9521
TIME...MOT...LOC 1840Z 222DEG 57KT 3652 9524Special weather statement, Apr 30, 1:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT FRI APR 30 2010
OKZ049-053-301930-
CHOCTAW OK-PUSHMATAHA OK-
159 PM CDT FRI APR 30 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF DARWIN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KENT...ANTLERS...RATTAN...MOYERS...
KOSOMA AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3407 9595 3412 9595 3416 9600 3417 9599
3417 9579 3451 9579 3452 9578 3452 9571
3421 9531 3402 9590
TIME...MOT...LOC 1859Z 228DEG 37KT 3415 9589Special weather statement, Apr 30, 2:16 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT FRI APR 30 2010
ARZ001-301945-
BENTON AR-
216 PM CDT FRI APR 30 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CENTRAL BENTON
AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF SPRINGTOWN...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BENTONVILLE...GRAVETTE...PEA
RIDGE...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...DECATUR...HIWASSE AND
BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3621 9427 3629 9454 3650 9444 3649 9394
TIME...MOT...LOC 1917Z 217DEG 43KT 3632 9438Special weather statement, Apr 30, 2:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT FRI APR 30 2010
OKZ049-073-075-076-302015-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
228 PM CDT FRI APR 30 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...SOUTHEASTERN PITTSBURG...PUSHMATAHA AND
LATIMER
AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KOSOMA...
MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILBURTON...YANUSH...BENGAL...DAMON...RED OAK...
WHITESBORO...TALIHINA...FANSHAWE...CLAYTON...MOYERS...KOSOMA...
SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3425 9561 3439 9576 3501 9528 3496 9484
3453 9478 3450 9486 3451 9504 3444 9504
TIME...MOT...LOC 1928Z 227DEG 40KT 3438 9560Special weather statement, Apr 30, 2:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT FRI APR 30 2010
OKZ070-073>075-302030-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
242 PM CDT FRI APR 30 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER
AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
QUINTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...KEOTA...TAMAHA...QUINTON...BRIARTOWN AND PORUM.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3550 9520 3533 9481 3494 9541 3505 9554
TIME...MOT...LOC 1942Z 224DEG 41KT 3506 9538Special weather statement, Apr 30, 2:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT FRI APR 30 2010
ARZ001-010-302030-
BENTON AR-WASHINGTON AR-
252 PM CDT FRI APR 30 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON AND BENTON
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF FAIRMOUNT...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BENTONVILLE...SILOAM SPRINGS...
ROGERS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...GATEWAY...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...DECATUR...
HIWASSE...BELLA VISTA...GARFIELD AND TONTITOWN.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3608 9442 3620 9457 3629 9458 3650 9452
3650 9385 3629 9386
TIME...MOT...LOC 1953Z 220DEG 45KT 3625 9444The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:16 PM CDT | Special Weather Statement | TSA | Benton | 29 min |
| Apr 30, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 11 min |
| Apr 30, 2:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 65 min |
| Apr 30, 2:52 PM CDT | Special Weather Statement | TSA | Benton | 38 min |
| Apr 30, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Madison, Washington | 56 min |
| Apr 30, 3:23 PM CDT | Special Weather Statement | TSA | Sebastian | 22 min |
| Apr 30, 3:50 PM CDT | Special Weather Statement | TSA | Crawford | 40 min |
| Apr 30, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 50 min |
| Apr 30, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 49 min |
| Apr 30, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 48 min |
| Apr 30, 5:19 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 30, 5:26 PM CDT | Special Weather Statement | TSA | Madison | 34 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.